A result on the well posedness of the Cauchy problem for a class of hyperbolic operators with double characteristics
Rendiconti del Seminario Matematico della Università di Padova, Volume 93  (1995), p. 87-102
@article{RSMUP_1995__93__87_0,
     author = {Petrini, Milena},
     title = {A result on the well posedness of the Cauchy problem for a class of hyperbolic operators with double characteristics},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {93},
     year = {1995},
     pages = {87-102},
     zbl = {0836.47037},
     mrnumber = {1354351},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__93__87_0}
}
Petrini, Milena. A result on the well posedness of the Cauchy problem for a class of hyperbolic operators with double characteristics. Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995) , pp. 87-102. http://www.numdam.org/item/RSMUP_1995__93__87_0/

[1] E. Bernardi - A. Bove, Geometric results for a class of hyperbolic operators with double characteristics, Comm. Part. Diff. Eq., 13 (1) (1988), pp. 61-86. | MR 914814 | Zbl 0646.35051

[2] E. Bernardi - A. Bove - C. Parenti, Hyperbolic operators with double characteristics, preprint.

[3] E. Bernardi A. Bove - C. Parenti, Geometric results for a class of hyperbolic operators with double characteristics, II, preprint. | MR 1237986 | Zbl 0798.35093

[4] L. Hörmander, The Cauchy problem for differential equations with double characteristics, J. An. Math., 32 (1977), pp. 118-196. | MR 492751 | Zbl 0367.35054

[5] L. Hörmander, The Analysis of Linear Partial Differential Operators I-VI, Springer-Verlag, Berlin (1985). | MR 781537 | Zbl 0521.35001

[6] V. Ia. IVRII, The well posedness of the Cauchy problem for non strictly hyperbolic operators III. The energy integral, Trans. Moscow Math. Soc., 34 (1978), pp. 149-168. | Zbl 0403.35060

[7] V. Ia. IVRII, Wave fronts of solutions of certain pseudodifferential equations, Trans. Moscov Math. Soc., 1 (1981), pp. 46-86. | Zbl 0461.35090

[8] V. Ia. IVRII, Wave fronts of solutions of certain hyperbolic pseudodifferential equations, Trans. Moscow Math. Soc., 1 (1981), pp. 87-119. | Zbl 0461.35089

[9] V. Ia. Ivrii - V.M. Petkov, Necessary conditions for the Cauchy problem for non strictly hyperbolic equations to be well-posed, Uspehi Mat. Nauk., 29 (1974), pp. 3-70. | MR 427843 | Zbl 0312.35049